Inequalities for λ-additive Measures based on the Application of the General Poincaré Formula for λ-additive Measures

Dombi, József, Jónás, Tamás: Inequalities for λ-additive Measures based on the Application of the General Poincaré Formula for λ-additive Measures.
FUZZY SETS AND SYSTEMS, 396. pp. 152-162. ISSN 0165-0114 (2020)

[img] Text
2019_Inequalitiesfornu-additive_Jonas_FSS.pdf - Accepted Version
Closed access: Repository staff only

Download (604kB) | Request a copy
Item Type: Article
Journal or Publication Title: FUZZY SETS AND SYSTEMS
Date: 2020
Volume: 396
Page Range: pp. 152-162
ISSN: 0165-0114
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30796834
DOI id: https://doi.org/10.1016/j.fss.2019.09.007
Date Deposited: 2019. Dec. 18. 08:57
Last Modified: 2020. Aug. 28. 09:48
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17656
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year